Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Filippov, Valerii Terent'evich

Statistics Math-Net.Ru
Total publications: 45
Scientific articles: 45

Number of views:
This page:662
Abstract pages:3859
Full texts:1786
References:101
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person18862
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/206220

Publications in Math-Net.Ru
2008
1. V. T. Filippov, “Binary Lie algebras satisfying the third Engel condition”, Sibirsk. Mat. Zh., 49:4 (2008),  928–933  mathnet  mathscinet  zmath  elib; Siberian Math. J., 49:4 (2008), 744–748  isi  scopus
2002
2. V. A. Sereda, V. T. Filippov, “On homotopes of Novikov algebras”, Sibirsk. Mat. Zh., 43:1 (2002),  174–182  mathnet  mathscinet  zmath; Siberian Math. J., 43:1 (2002), 1–7  isi
2001
3. V. T. Filippov, “Anticommutative Algebras Satisfying Standard Identities of Degree Four”, Algebra Logika, 40:4 (2001),  458–483  mathnet  mathscinet  zmath; Algebra and Logic, 40:4 (2001), 255–271  scopus
4. V. T. Filippov, “On Right Symmetric and Novikov Nil-Algebras of Bounded Index”, Mat. Zametki, 70:2 (2001),  289–295  mathnet  mathscinet  zmath; Math. Notes, 70:2 (2001), 258–263  isi
5. V. T. Filippov, “Standard Envelopes of Commutative Triple Systems”, Mat. Zametki, 69:5 (2001),  733–739  mathnet  mathscinet  zmath; Math. Notes, 69:5 (2001), 674–679  isi
2000
6. V. T. Filippov, “On $\delta$-derivations of prime alternative and Mal'tsev algebras”, Algebra Logika, 39:5 (2000),  618–625  mathnet  mathscinet  zmath; Algebra and Logic, 39:5 (2000), 354–358  scopus
1999
7. V. T. Filippov, “On centers of Mal'tsev and alternative algebras”, Algebra Logika, 38:5 (1999),  613–635  mathnet  mathscinet
8. V. T. Filippov, “On simple Sagle algebras”, Mat. Zametki, 65:4 (1999),  607–611  mathnet  mathscinet  zmath; Math. Notes, 65:4 (1999), 506–509  isi
9. V. T. Filippov, “$\delta$-derivations of prime Lie algebras”, Sibirsk. Mat. Zh., 40:1 (1999),  201–213  mathnet  mathscinet  zmath; Siberian Math. J., 40:1 (1999), 174–184  isi
1998
10. V. T. Filippov, “Nil-elements of index $2$ in Mal'tsev algebras”, Algebra Logika, 37:3 (1998),  358–373  mathnet  mathscinet
11. V. T. Filippov, “On $\delta$-derivations of Lie algebras”, Sibirsk. Mat. Zh., 39:6 (1998),  1409–1422  mathnet  mathscinet  zmath; Siberian Math. J., 39:6 (1998), 1218–1230  isi
12. V. T. Filippov, “On the $n$-Lie algebra of Jacobians”, Sibirsk. Mat. Zh., 39:3 (1998),  660–669  mathnet  mathscinet  zmath; Siberian Math. J., 39:3 (1998), 573–581  isi
1997
13. V. T. Filippov, “On a completely characteristic ideal of alternative algebras”, Algebra Logika, 36:3 (1997),  323–340  mathnet  mathscinet
14. V. T. Filippov, “On trivial nuclear ideals of alternative algebras”, Algebra Logika, 36:1 (1997),  97–115  mathnet  mathscinet
1996
15. V. T. Filippov, “Mal'tsev $h_0$-algebras”, Algebra Logika, 35:2 (1996),  214–227  mathnet  mathscinet
1995
16. V. T. Filippov, “On Lie algebras that satisfy an identity of degree 5”, Algebra Logika, 34:6 (1995),  681–705  mathnet  mathscinet
1994
17. V. T. Filippov, “On the annihilator of the Mal'tsev algebra”, Algebra Logika, 33:5 (1994),  576–595  mathnet  mathscinet
18. V. T. Filippov, “Homogeneous Bol algebras”, Sibirsk. Mat. Zh., 35:4 (1994),  919–926  mathnet  mathscinet  zmath; Siberian Math. J., 35:4 (1994), 818–825  isi
1993
19. V. T. Filippov, “On the decomposition of a variety of alternative algebras into the product of subvarieties”, Algebra Logika, 32:1 (1993),  73–91  mathnet  mathscinet
20. V. T. Filippov, “Decomposition of a variety of alternative algebras”, Dokl. Akad. Nauk, 333:5 (1993),  589–590  mathnet  mathscinet  zmath; Dokl. Math., 48:3 (1994), 622–625
1992
21. V. T. Filippov, “On the symmetric invariant bilinear form of the $J$-ideal of a semiprimary Mal'tsev algebra”, Algebra Logika, 31:5 (1992),  538–559  mathnet  mathscinet
22. V. T. Filippov, “On the “measure of being non-Lie” of Mal'tsev algebras”, Algebra Logika, 31:2 (1992),  198–217  mathnet  mathscinet
1991
23. V. T. Filippov, “Binary Lie algebras without strong zero divisors”, Algebra Logika, 30:2 (1991),  226–251  mathnet  mathscinet; Algebra and Logic, 30:2 (1991), 149–166
24. V. T. Filippov, “Local finiteness of Mal'tsev algebras”, Dokl. Akad. Nauk SSSR, 319:3 (1991),  574–577  mathnet  mathscinet  zmath; Dokl. Math., 44:1 (1992), 179–182
25. V. T. Filippov, “On the $R$-center of Mal'tsev algebras”, Sibirsk. Mat. Zh., 32:6 (1991),  169–177  mathnet  mathscinet  zmath; Siberian Math. J., 32:6 (1991), 1038–1044  isi
26. V. T. Filippov, “On the Lie center of semisimple binary-Lie algebras”, Sibirsk. Mat. Zh., 32:3 (1991),  166–171  mathnet  mathscinet  zmath; Siberian Math. J., 32:3 (1991), 490–495  isi
1990
27. V. T. Filippov, “Envelopes of anticommutative triple systems and of 3-Lie algebras”, Algebra Logika, 29:2 (1990),  241–257  mathnet  mathscinet
28. V. T. Filippov, “Envelopes of triple systems and algebras”, Algebra Logika, 29:1 (1990),  67–81  mathnet  mathscinet
1989
29. V. T. Filippov, “Homogeneous triple systems”, Trudy Inst. Mat. Sib. Otd. AN SSSR, 16 (1989),  164–183  mathnet  mathscinet  zmath
30. V. T. Filippov, “A class of simple nonassociative algebras”, Mat. Zametki, 45:1 (1989),  101–105  mathnet  mathscinet  zmath; Math. Notes, 45:1 (1989), 68–71  isi
1988
31. V. P. Golubyatnikov, G. I. Smirnov, V. T. Filippov, “Chronogeometric and topological structures of spaces with variable signature of the metric”, Dokl. Akad. Nauk SSSR, 299:5 (1988),  1106–1108  mathnet  mathscinet  zmath; Dokl. Math., 33:4 (1988), 254–255
32. V. T. Filippov, “A $T$ ideal of a Mal'tsev algebra”, Sibirsk. Mat. Zh., 29:3 (1988),  148–155  mathnet  mathscinet  zmath; Siberian Math. J., 29:3 (1988), 456–462  isi
1986
33. V. T. Filippov, “On the central ideals of a free finitely generated alternative algebra”, Algebra Logika, 25:4 (1986),  470–491  mathnet  mathscinet
1985
34. V. T. Filippov, “Trivial nuclear ideals of a free alternative algebra”, Algebra Logika, 24:6 (1985),  696–717  mathnet  mathscinet
35. V. T. Filippov, “$n$-Lie algebras”, Sibirsk. Mat. Zh., 26:6 (1985),  126–140  mathnet  mathscinet  zmath; Siberian Math. J., 26:6 (1985), 879–891  isi
1984
36. V. T. Filippov, “Varieties of Mal'tsev and alternative algebras generated by algebras of finite rank”, Trudy Inst. Mat. Sib. Otd. AN SSSR, 4 (1984),  139–156  mathnet  mathscinet  zmath
1983
37. V. T. Filippov, “Imbedding of Mal'tsev algebras in alternative algebras”, Algebra Logika, 22:4 (1983),  443–465  mathnet  mathscinet
38. V. T. Filippov, “Nilpotent ideals of a free alternative algebra”, Algebra Logika, 22:3 (1983),  343–354  mathnet  mathscinet
39. V. T. Filippov, “Trivial ideals of a free alternative algebra”, Algebra Logika, 22:2 (1983),  182–197  mathnet  mathscinet
40. V. T. Filippov, “Generalized basis rank of varieties of algebras”, Sibirsk. Mat. Zh., 24:2 (1983),  197–198  mathnet  mathscinet  zmath
1982
41. V. T. Filippov, “Free Mal'tsev algebras and alternative algebras”, Algebra Logika, 21:1 (1982),  84–107  mathnet  mathscinet
42. V. T. Filippov, “Prime Mal'tsev algebras”, Mat. Zametki, 31:5 (1982),  669–678  mathnet  mathscinet  zmath; Math. Notes, 31:5 (1982), 341–345  isi
1981
43. V. T. Filippov, “On a variety of Mal'tsev algebras”, Algebra Logika, 20:3 (1981),  300–314  mathnet  mathscinet
44. V. T. Filippov, “On chains of varieties generated by free Mal'tsev and alternative algebras”, Dokl. Akad. Nauk SSSR, 260:5 (1981),  1082–1085  mathnet  mathscinet  zmath
1980
45. V. T. Filippov, “On the theory of finitely generated Mal'cev algebras”, Algebra Logika, 19:4 (1980),  480–499  mathnet  mathscinet
46. V. T. Filippov, “Zero divisors in binary Lie algebras”, Sibirsk. Mat. Zh., 21:4 (1980),  169–174  mathnet  mathscinet  zmath; Siberian Math. J., 21:4 (1980), 608–612  isi
1979
47. V. T. Filippov, “Nilpotent ideals in Mal'cev algebras”, Algebra Logika, 18:5 (1979),  599–613  mathnet  mathscinet
1978
48. V. T. Filippov, “A generalization of alternative algebras and Mal'cev algebras”, Algebra Logika, 17:1 (1978),  102–117  mathnet  mathscinet
1977
49. V. T. Filippov, “The Lie center of binary Lie algebras”, Algebra Logika, 16:2 (1977),  213–226  mathnet  mathscinet
50. V. T. Filippov, “On the theory of Mal'cev algebras”, Algebra Logika, 16:1 (1977),  101–108  mathnet  mathscinet
1976
51. V. T. Filippov, “Central simple Mal'cev algebras”, Algebra Logika, 15:2 (1976),  235–242  mathnet  mathscinet
52. V. T. Filippov, “The Engel algebras of Mal'cev”, Algebra Logika, 15:1 (1976),  89–109  mathnet  mathscinet
1975
53. V. T. Filippov, “Mal'cev algebras that satisfy an Engel condition”, Algebra Logika, 14:4 (1975),  441–455  mathnet  mathscinet
54. V. T. Filippov, “Zero-divisors and nil-elements in Mal'cev algebras”, Algebra Logika, 14:2 (1975),  204–214  mathnet  mathscinet
55. V. T. Filippov, “Semiprime Mal'cev algebras of characteristic $3$”, Algebra Logika, 14:1 (1975),  100–111  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022